Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Tiredness, feet turn purple on standing for long, dizziness. Taking medication for quickened pulse. Treatment? we go. First of all, I am tired all of the time...not matter how much I sleep. I have tried exercising more and that doesn t help. But wait, there is more. When I sit or stand for long periods of time my feet turn purple. They return to normal color if I put them up. Lastly, after driving in my car for about an hour, I will get out to do something and will be extremely dizzy. (Side note...I do take metorproplol 12.5/2 times a day for fast heart rate ).
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Anesthesiologist 's  Response
good balanced diet with 10 to 20 mins early morning casual walk will help you .
standing or sitting long time would cause venous stasis in the lower limbs which leads to pain and numbness and purple colour as its deoxygenated blood so keeping moving your limbs and very often take some small walk every 20 mins after being in same position.
metoprolol has nothing to do with your present suituation when it is indicated correctly for its purpose.check your pulse again and see if it is below 60/min then may be a factors for all your symptoms. jst check your pulse rate
Answered: Fri, 8 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor